# SDR ASAA2024050850065

- Difficulty date: May 8, 2024
- Submitted: June 6, 2024
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 58,917 hours, 17,713 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143A7500
- Condition: Damaged
- Location: Bs 500 Lbl 19
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT TRACFK LBL 19 AT STA 500 DAMAGED. GROUNDED - YES. FLOOR SUPPORT TRACK LBL 19 AT STA 500 REPAIRED IAW B737-800 SRM 53-00-53-2R-3.
